# SDR AALA202406069450

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VALIDATION OF EXISTING REPAIR TO FORWARD CARGO COMPARTMENT FLOORBEAM FROM STA 443 TO STA 450, LBL 9 REQUIRED. SPLICE REPAIR ACCOMPLISHED PER SRM 53-00-53-2R PROCEDURE 2.
